| Model Number |
FX5008SWC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
03/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure around 16 days after implant placement surgery.Bone quality around the area was type iii, and oral hygiene around the implant was moderate.The doctor reported bone resorption during the implant removal surgery.The patient has since recovered.
Event or Problem Description